English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Optimal bounds for the colored Tverberg problem

Blagojevic, P. V. M., Matschke, B., & Ziegler, G. M. (2015). Optimal bounds for the colored Tverberg problem. Journal of the European Mathematical Society, 17(4), 739-754. doi:10.4171/JEMS/516.

Item is

Files

show Files
hide Files
:
Blagojevic-Matschke-Ziegler_Optimal bounds for the colored Tverberg problem_2015.pdf (Publisher version), 199KB
Name:
Blagojevic-Matschke-Ziegler_Optimal bounds for the colored Tverberg problem_2015.pdf
Description:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer Allianz- bzw. Nationallizenz frei zugänglich. / This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence respectively.
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.4171/JEMS/516 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
Blagojevic, Pavle V. M., Author
Matschke, Benjamin1, Author           
Ziegler, Günter M., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.4171/JEMS/516
arXiv: 0910.4987
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the European Mathematical Society
  Alternative Title : J. Eur. Math. Soc. (JEMS)
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: European Mathematical Society (EMS)
Pages: - Volume / Issue: 17 (4) Sequence Number: - Start / End Page: 739 - 754 Identifier: -